# SDR CALA2018121402564

- Difficulty date: December 11, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 52,644 hours, 22,945 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LT AIRFRAME VIBRATIONWHEN AIRSPEED ABOVE 300KTS ON CLIMB. 15000- 26000FT SEE PREV CHRONIC HISTORY UNLOCKING FOR SIGNOFF LH AND RH ELE REPLACED ON LP 8391727 AND 8389707. RUDDER REWORK ACP ON FOLLOWING LP INCLUDING BUT NOT LIMITED TO 8395435, 8408800,8408743,8413867,8414264,8411754,8411728,8411700,8413867, 8400023,8426382,8421015,8420984,8395435 AND 8411769. TEST HOP COMPLETED ON LP 8389967.
